[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.92.62. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
August 1987

Lindane Neurotoxic Reaction in Nonbullous Congenital Ichthyosiform Erythroderma

Author Affiliations

USA

From the Dermatology Service, Department of Internal Medicine, William Beaumont Army Medical Center, El Paso, Tex.

Arch Dermatol. 1987;123(8):1056-1058. doi:10.1001/archderm.1987.01660320098020
Abstract

• A 3-year-old boy with nonbullous congenital ichthyosiform erythroderma with a four-month history of scabies was treated with a single dose of lindane cream. In a 48-hour period, he developed nausea and vomiting and also suffered from an epileptiform convulsion and muscular spasms. Seventy-two hours after application of the cream, his blood lindane level was 54 ng/mL. Caution should be exercised when using lindane in patients with compromised epidermal barrier function.

(Arch Dermatol 1987;123:1056-1058)

×